Depakote vs Lithium

DepakoteDepakote LithiumLithium
Depakote is used to treat seizure disorders, certain psychiatric conditions (manic phase of bipolar disorder), and to prevent migraine headaches. It works by restoring the balance of certain natural substances (neurotransmitters) in the brain.This medication is used to treat manic-depressive disorder (bipolar disorder). It works to stabilize the mood and reduce extremes in behavior by restoring the balance of certain natural substances (neurotransmitters) in the brain.
Add Depakote review
guest | 20.05.13
Since taking this drug I rarely feel manic. There seems to be some side effects such as more fatigue, weight gain and hair loss.
hunteress | 22.03.13
seams to work but my hair is falling out
wanda | 13.03.13
The first two days i felt better than i have in years. When I came home from hospital I layed in chair for 6 days on 3 pills a day unable to move. I could not get any doctors to call back, the pharmacist suggested to reduce dosage. I have done that and feel better, not great like i did on the lamictal i took for 5 years. It seems to have made me insomic. I will give a little more time and tha ...
Sandy86 | 25.02.13
I am 27 have 2 young children,I have had migraines since I was very yng it runs in my family would have migraines once a month that would take me down to the bed for bout 3 days an inbetweee mothly migraines I suffered from terrible headaches ive had lots of tesg done and my migraines and headaches were a mystery i was in a car wreck on 6/7/2012 ad severe anxiety and was diagnosed with severe bi-p ...
Add Lithium review
Greg | 27.06.13
I have seen or felt no change with my Bipolar, but have had the severe side-effects. NOT worth it to me.
jerry | 01.06.13
Lithium works very fast. Within a day I felt much better. It pulled me out of a depression that wanted to leave me crying for no good reason. It is a very wonderful mood stabilizer. So if you need something to work today and not 6 weeks from now I recommend lithium highly but beware of side effects. At the time this was the best thing for me but after awhile the side effects became worse. I gained 25 lb. in just a couple months. After two months I lost so much hair that my hair got so thin it felt like I had got a haircut. The worst thing of all was the restlessness which will keep you uneasy and twitchy the whole time. I'm sure this is dose dependent. I took 1200 mg daily. If you can deal with the fact that lithium might make you fat and bald then this may be the perfect bipolar medicine.